# SDR ABXA202505287107

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,505 hours, 27,006 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK, RH ENGINE NOT STARTING - VALVE LIGHT RH ON ALL THE TIME.  A/C RETURNED TO BLOCKS (BTB) AND MTX GROUND A/C. MTX DEFERRED THE RH START VALVE FOR DEPARTURE IAW MEL ABX-80-00-2-1 AND RETURNED A/C TO SERVICE.
